# SDR HA0800412

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 114T4101
- Part serial: 000151
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT POSITION NR 5 TE WEDGE INBOARD TOP END.  PREVIOUS REPAIR DOUBLER HAS DISBONDED.  REPAIRED PER SRM 57-43-01 AND SRM 51-70-10 (REV 76).
